# SDR REXA2016071401413

- Difficulty date: July 14, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP MID HINGE ASSY INBD SIDE, GUIDE PLATE IS CRACKED.  REMOVED AND REPLACED THE GUIDE PLATE IAW SRM 51-42-06.
